# SDR AALA202409194282

- Difficulty date: September 6, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR SUPPORT BRAKE ASSEMBLY PANEL AT STA 540, FROM LBL 0.07 TO RBL 24.2. REPLACED BRAKE ASSEMBLY PANEL PER AARD 51-00-05-1.
